Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 9, NWS State College, PA

March 1, 2017Adams County, Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Mar 1, 2017, 1:35 PM EST for Adams County, Lancaster County, York County, Pennsylvania. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 1:35 PM EST (18:35 UTC)
Expired
Mar 1, 2017, 2:45 PM EST
In force
70 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, PA, Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 141 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 10:38 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WUUS51 KCTP 011835
SVRCTP
PAC001-071-133-011945-
/O.NEW.KCTP.SV.W.0009.170301T1835Z-170301T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
135 PM EST WED MAR 1 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Lancaster County in south central Pennsylvania...
  Adams County in south central Pennsylvania...
  York County in south central Pennsylvania...

* Until 245 PM EST

* At 129 PM EST, severe thunderstorms were located along a line
  extending from near Dillsburg to near Hampton to near Lake
  Heritage, moving east at 65 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Parkville, Red Lion, New Holland, Manheim, Weigelstown, Dallastown,
  Hanover, Ephrata, Lititz, Akron, Millersville, Mount Joy, Willow
  Street, Spry, Columbia, York, East Petersburg, Gettysburg,
  Elizabethtown and Lancaster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3988 7732 4000 7726 4015 7703 4017 7691
      4018 7692 4021 7683 4018 7676 4012 7672
      4016 7669 4015 7669 4019 7661 4025 7631
      4032 7615 4014 7588 4011 7594 4004 7594
      3972 7610 3974 7612 3972 7621 3972 7725
TIME...MOT...LOC 1829Z 248DEG 62KT 4006 7710 3993 7714 3978 7720 

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert
1 follow-up statement
390 
WWUS51 KCTP 011919
SVSCTP

Severe Weather Statement
National Weather Service State College PA
219 PM EST WED MAR 1 2017

PAC001-011927-
/O.CAN.KCTP.SV.W.0009.000000T0000Z-170301T1945Z/
Adams PA-
219 PM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...

The storms which prompted the warning have moved east and out of the 
warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 PM EST for
south central Pennsylvania.

LAT...LON 3974 7609 3974 7614 3972 7621 3972 7640
      4023 7637 4025 7631 4028 7624 4030 7619
      4032 7615 4014 7588 4011 7594 4004 7594
TIME...MOT...LOC 1917Z 257DEG 49KT 4036 7612 4023 7617 4008 7632 3973
7621

$$

PAC071-133-011945-
/O.CON.KCTP.SV.W.0009.000000T0000Z-170301T1945Z/
Lancaster PA-York PA-
219 PM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR LANCASTER AND SOUTHEASTERN YORK COUNTIES...

At 217 PM EST, severe thunderstorms were located along a line
extending from near Wernersville to Denver to near East Petersburg to
near Rock Springs, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect isolated instances of damage to roofs, siding, and 
         trees. 

Locations impacted include...
Akron, Millersville, New Holland, Willow Street, Ephrata, East
Petersburg, Lancaster, Lititz, Manheim, Quarryville, Leacock,
Smithville, Churchtown, Strasburg, Holtwood, Rothsville, Terre Hill,
Adamstown, Reamstown and Shenks Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Brief, torrential rainfall is occurring with these storms, and may 
lead to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3974 7609 3974 7614 3972 7621 3972 7640
      4023 7637 4025 7631 4028 7624 4030 7619
      4032 7615 4014 7588 4011 7594 4004 7594
TIME...MOT...LOC 1917Z 257DEG 49KT 4036 7612 4023 7617 4008 7632 3973
7621

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:53 PM EST, 42 minutes earlier.

Area forecast discussion, Mar 1, 12:53 PM EST, 42 minutes before
Area Forecast Discussion
National Weather Service State College PA
1253 PM EST Wed Mar 1 2017

.SYNOPSIS...
A cold front approaching PA is bringing a risk of severe
thunderstorms to the state this afternoon. Greatest risk is
over the southern part of the state with isolated damaging winds
possible. The cold front will push east across the state
tonight ushering in cold air, snow showers and gusty winds.

&&

.NEAR TERM /THROUGH TONIGHT/...
Recently issued Severe Thunderstorm number 56 for Southern PA
until 22Z today for the anticipated northern end of an extensive
squall line that will extend well south of the state through all
of western VA.

Earlier convection and extensive thick cloud cover over all of
Central PA has keep the airmass fairly stable so far with mainly
elevated tsra embedded in the larger areas of mdt to heavy rain.
Rain areas have been moving quick enough to keep the duration
of heavy rain short enough to prevent anything more than minor
poor drainage flooding in a few spots so far.

Sfc cold front is just pushing into eastern Indiana attm with
plenty of llvl warm advection and dynamic lift out ahead of it.
Therefore, expect several more rounds of rain and a few TSRA for
all of our region this afternoon and early this evening.

CAMS models targeting the Lower Susq Valley with the best
combination of llvl shear and instability during the early to
mid afternoon hours this afternoon as some breaks in the ovc
slide quickly east across that region. Second round of slightly
enhanced EHIs comes just ahead of the cfront across the west
mtns around and shortly after dusk. So far, models are not that
impressive with the EHI values, since there is a lack of
significant instability. Still, just several hundred j/kg of
mixed layer cape will be sufficient to greatly enhance updrafts
and tilt the strong llvl shear into the vertical to produce some
transient...fast-moving mesocyclones and perhaps 1 or 2
weak tornadoes across South-Central and Southeastern PA.

Max temps should reach the l60s across the north and around 70F
in the southeast.

Gusty west winds will occur as and after the front passes.
Velocities are right up around or slightly exceeding advisory
levels (especially on the ridges). After collaboration with
surrounding offices, we're leaning toward a Wind Advisory for
approximately the late evening through mid morning hours
Thursday.

Cold front timing is pretty solid with a significant veering to
the west and temp drop occurring about or slightly before
sunset in the very late aftn in the west, and late evening in
the east. The leading edge of the main surge of cold air may
even wait until a few hours after that. So the p-type will
likely not turn to snow in the W until midnight-ish. Any
accumulations Wed night will be very minor if any due to
warm/wet ground and scattered nature of the shsn.

&&

.SHORT TERM /THURSDAY/...
It will turn noticeably colder and windy into Thursday with lake
enhanced/upslope snow showers bringing a light accumulation to
the NW Alleghenies and Laurel Highlands.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Guidance continues to show a clipper system with reinforcing
shot of cold air diving southeast from the Upper Midwest through
the Ohio Valley across the Central Appalachians Thursday night
into Friday morning. The system is expected to produce a swath
of light snow with orographic enhancement expected to raise
potential for higher amounts (2-3+ inches) in the Laurel
Highlands. Snow could spread east of the Alleghenies but
thermal profiles and surface temperatures are marginal for
rain/snow and accums. Will need to monitor this as well as
potential for a few heavier snow showers into Friday afternoon
as core of coldest air aloft moves over the area. Area of high
pressure will follow Friday night into Saturday before a warm
front lifts through the area on Sunday. Temperatures are fcst to
bottom on Friday before moderating over the weekend and rising
above average into early next week. Warm advection clouds and
low POP showers possible Sunday night as a sharpening system
develops over the midwest and moves towards us. Another strong
frontal system will impact Central PA in the Tuesday-Wednesday
time period with rain/thunderstorms possible ahead of the cold
front followed by period of colder/windy conditions into the
later part of next week.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Main concern early today is LLWS, given strong winds aloft.
Not all areas mixing.

Some lower CIGS across the southeast. Most of the area has
good visibility. Some sites going back and fourth between lower
clouds and just a mid deck.

Band of showers and isolated thunderstorms just moving into the
far west. Activity is weakening for the most part, but still
watching for isolated strong gust. Airmass cooler and more
stable east of the higher ridges.

12Z TAFS sent.

Any low level moisture in the form of low CIGs/VSBYs should
give way to widespread VFR conditions by midday as the warm
front lifts north of the region.

Gusty southwest winds should mix down by late morning.
Bufkit soundings support wind gusts during Wed afternoon of
25-35kts.

Focus during the afternoon will shift toward the developing
showers/thunderstorms forming in advance of an approaching cold
front, which could produce brief gusty winds and VIS reductions.
SPC SSEO suggests the best chance of thunderstorm impacts will
occur during early afternoon across the northwest mountains, the
central part of the state around 21Z and the southeast part of
the state around 00Z.

Outlook...

Thu...Windy. AM snow showers/IFR VIS possible at BFD/JST.

Fri...Light snow/reduced VIS possible, mainly in the morning.

Sat-Sun...No sig wx expected.

&&

.CLIMATE...
Monthly summaries sent.
Warmest February for both Harrisburg and Williamsport.
Harrisburg had a mean temperature of 41.3 degrees. The old
record was 40.4 degrees in 1998. Williamsport had a mean
temperature of 37.0 degrees. The old record was 37.0 degrees in
1998.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Watson
NEAR TERM...Lambert/RXR/Tyburski
SHORT TERM...RXR/Tyburski
LONG TERM...Watson/Steinbugl
AVIATION...Martin
CLIMATE...Martin
Hazardous weather outlook, Mar 1, 10:55 AM EST, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1055 AM EST Wed Mar 1 2017

PAZ033>036-056-057-059-063>066-021600-
Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-
Adams-York-Lancaster-
1055 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 56 IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow accumulation is possible Thursday night into Friday
morning. Up to 2 inches of snow is possible to the northwest of
Interstate 81, with the potential for as much as 3 or 4 inches
across the Laurel Highlands.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ019-024>028-045-046-049>053-058-021600-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
1055 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered strong thunderstorms with gusty winds of 40 to 50 mph
and small hail are possible this afternoon and evening. Storms will
also be capable of producing brief heavy downpours and localized
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow accumulation is possible Thursday night into Friday
morning throughout the valleys. Up to 2 inches of snow is possible
over the higher terrain, with the potential for as much as 3 or 4
inches across the Laurel Highlands of southwestern Pennsylvania.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ004>006-010>012-017-018-037-041-042-021600-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Tioga-Northern Lycoming-Sullivan-
1055 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered strong thunderstorms with gusty winds of 40 to 50 mph
and small hail are possible this afternoon and evening. Storms will
also be capable of producing brief heavy downpours and localized
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

1 to 2 inches of snow is possible Thursday night into Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Mar 1, 7:59 AM EST, 5 hours 36 minutes before
Special Weather Statement
National Weather Service State College PA
759 AM EST WED MAR 1 2017

PAZ028-050-052-056-057-011330-
Perry PA-Northumberland PA-Juniata PA-Dauphin PA-Snyder PA-
759 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY...
NORTHUMBERLAND...JUNIATA...DAUPHIN...AND SNYDER COUNTIES UNTIL 830 AM
EST...

At 757 AM EST, Doppler radar indicated a strong thunderstorm over
Mexico, moving east northeast at 55 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Selinsgrove, Mcalisterville, Ickesburg, Urban, Millersburg, Fremont,
Port Trevorton, Richfield, Meiserville, Spruce Hill, Mount Pleasant
Mills, Walnut, Mexico, Mifflintown, Millerstown, Herndon, Liverpool,
Port Royal, Thompsontown and Dalmatia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional, dangerous cloud to ground lightning is occurring with
this storm. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4048 7751 4057 7752 4058 7750 4060 7750
      4082 7683 4058 7672 4042 7748
TIME...MOT...LOC 1257Z 250DEG 52KT 4054 7740

Lambert
Special weather statement, Mar 1, 8:09 AM EST, 5 hours 26 minutes before
Special Weather Statement
National Weather Service State College PA
809 AM EST WED MAR 1 2017

PAZ059-066-011330-
Lancaster PA-Lebanon PA-
809 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND LEBANON
COUNTIES UNTIL 830 AM EST...

At 809 AM EST, Doppler radar indicated a strong thunderstorm over
Richland, moving east northeast at 60 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Myerstown, Lebanon, Avon, Richland, Kleinfeltersville, Lebanon South,
Schaefferstown, Newmanstown, Reinholds, Avon Heights, Cornwall, Sand
Hill and Quentin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

&&

LAT...LON 4024 7631 4029 7645 4038 7641 4041 7631
      4036 7621 4027 7608
TIME...MOT...LOC 1309Z 249DEG 52KT 4033 7627

Lambert
Special weather statement, Mar 1, 10:58 AM EST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service State College PA
1058 AM EST WED MAR 1 2017

PAZ033-034-011715-
Bedford PA-Somerset PA-
1058 AM EST WED MAR 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 1215 PM EST...

At 1058 AM EST, Doppler radar indicated strong thunderstorms along a
line extending from near Mount Pleasant to near South Connellsville
to near Farmington. Movement was east at 60 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Windber, Somerset, Bedford, Acosta, Osterburg, Everett, Central City,
Cessna, Buffalo Mills, Friedens, New Centerville, Boswell, Berlin,
Queen, Clearville, Ogletown, St. Clairsville, Blue Knob State Park,
Lake Gordon and Davidsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3973 7941 3978 7939 3978 7935 3985 7942
      3990 7940 4009 7926 4012 7917 4023 7910
      4024 7866 4027 7865 4028 7849 4025 7845
      4028 7844 4029 7839 4025 7829 4030 7826
      4023 7824 4017 7814 4009 7820 3972 7838
TIME...MOT...LOC 1558Z 266DEG 52KT 4014 7943 3990 7955 3973 7970

Lambert
Special weather statement, Mar 1, 12:33 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
1233 PM EST WED MAR 1 2017

PAZ026>028-056-063-011815-
Perry PA-Cumberland PA-Juniata PA-Huntingdon PA-Mifflin PA-
1233 PM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY...CUMBERLAND...
JUNIATA...HUNTINGDON...AND MIFFLIN COUNTIES UNTIL 115 PM EST...

At 1231 PM EST, Doppler radar indicated a strong thunderstorm near
Perulack, moving east at 60 mph.

A 10 to 15 Minute period of very heavy rain is expected.
Winds in excess of 45 mph are possible.

Locations impacted include...
Loysville, Ickesburg, East Rutherford, Perulack, Big Spring State
Park, Spruce Hill, Mount Union, New Bloomfield, Colonel Denning State
Park, Shermansdale, Honey Grove, Blacklog, Landisburg, Blain,
Kistler, Shirleysburg, Newton Hamilton, New Germantown, Millerstown
and Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4030 7795 4040 7791 4056 7716 4030 7710
      4027 7731 4028 7733 4029 7733 4026 7742
      4031 7736 4031 7737 4025 7747 4024 7765
      4026 7765 4025 7767 4028 7766 4029 7767
      4023 7775 4022 7786
TIME...MOT...LOC 1731Z 262DEG 51KT 4033 7776

Lambert
Special weather statement, Mar 1, 12:58 PM EST, 37 minutes before
Special Weather Statement
National Weather Service State College PA
1258 PM EST WED MAR 1 2017

PAZ036-063>065-011845-
York PA-Adams PA-Franklin PA-Cumberland PA-
1258 PM EST WED MAR 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF YORK...ADAMS...
FRANKLIN...AND CUMBERLAND COUNTIES UNTIL 145 PM EST...

At 1258 PM EST, Doppler radar indicated strong thunderstorms along a
line extending from near Newville to near Long Meadow. Movement was
east at 55 mph.

Very heavy rain is expected.
Pea size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Parkville, Chambersburg, Lower Allen, Waynesboro, Shippensburg,
Hanover, Gettysburg, New Cumberland, Greencastle, St. Thomas, Wayne
Heights, Siddonsburg, New Oxford, Dillsburg, Lake Meade, Pine Grove
Furnace, Mercersburg, Guilford, Carroll Valley and Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3972 7797 4003 7783 4024 7687 4020 7680
      3972 7693
TIME...MOT...LOC 1758Z 262DEG 49KT 4015 7749 3973 7769

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:51 AM ESTSpecial Weather StatementCTPWarren39 min
Mar 1, 5:18 AM ESTSpecial Weather StatementCTPSomerset27 min
Mar 1, 6:15 AM ESTSpecial Weather StatementCTPBedford30 min
Mar 1, 6:21 AM ESTSpecial Weather StatementCTPSomerset24 min
Mar 1, 6:55 AM ESTSpecial Weather StatementCTPBlair35 min
Mar 1, 7:00 AM ESTAreal Flood AdvisoryCTPCambria, Somerset3 hr
Mar 1, 7:13 AM ESTSpecial Weather StatementCTPWarren32 min
Mar 1, 7:19 AM ESTSpecial Weather StatementCTPHuntingdon26 min
Mar 1, 7:41 AM ESTAreal Flood AdvisoryCTPBedford, Blair, Huntingdon3 hr
Mar 1, 7:59 AM ESTSpecial Weather StatementCTPJuniata31 min
Mar 1, 8:09 AM ESTSpecial Weather StatementCTPLebanon21 min
Mar 1, 10:58 AM ESTSpecial Weather StatementCTPBedford, Somerset77 min
Mar 1, 12:06 PM ESTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon24 min
Mar 1, 12:33 PM ESTSpecial Weather StatementCTPPerry42 min
Mar 1, 12:58 PM ESTSpecial Weather StatementCTPAdams, Franklin47 min
Mar 1, 1:56 PM ESTSpecial Weather StatementCTPLebanon34 min
Mar 1, 3:43 PM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more17 hr
Mar 1, 5:25 PM ESTSpecial Weather StatementCTPMcKean, Warren65 min
Mar 1, 6:25 PM ESTSpecial Weather StatementCTPMcKean35 min
Mar 1, 6:30 PM ESTSpecial Weather StatementCTPMcKean30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.